MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA ADMINISTRATION KIT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA ADMINISTRATION KIT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10800175
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pca administration kit leaked.The following information was provided by the initial reporter: patient called in the nurse to their room to advise her ¿iv was leaking.¿ nurse noticed that on the pca tubing, the round white piece was leaking.
 
Additional Manufacturer Narrative
One sample was received for quality investigation.The sample received was of a primary infusion set and does not match the reported product number of 10800175.The customer was contacted regarding the differences, but they stated that the sample that was submitted was the sample they were given by the staff member that reported the issue.Based on the fact that the sample does not match the reported complaint, and the reported issue could not be identified from the sample submitted, the customer complaint of leakage was not verified.Priming of the sample was also conducted to see if the infusion set submitted showed signs of leakage.There was no sign of leakage.Due to the product reported not being received, an investigation could not be performed, and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD ALARIS PCA ADMINISTRATION KIT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22157846
Report Number9616066-2025-01502
Device Sequence Number15276957
Product Code FPA
UDI-Device Identifier10885403234408
UDI-Public(01)10885403234408
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10800175
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown